# SDR JJBA201806042001

- Difficulty date: June 2, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 30,054 hours, 18,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 100FU01050
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLICKERING ON UNCOMMANDED.   FOUND FUSE F0004 BLOWN. R & R THE FUSE F0004.  OPS CHECK GOOD.
